Volume 32, Issue 3
On the Connection between the Order of Riemann-Liouvile Fractional Calculus and Hausdorff Dimension of a Fractal Function

J. Wang, K. Yao & Y. S. Liang

Anal. Theory Appl., 32 (2016), pp. 283-290

Published online: 2016-07

Preview Full PDF 306 1108
Export citation
  • Abstract

This paper investigates the fractal dimension of the fractional integrals of a fractal function. It has been provedthat there exists some linear connection between the order of Riemann-Liouvile fractional integrals and the Hausdorff dimension of a fractal function.

  • Keywords

Fractional calculus Hausdorff dimension Riemann-Liouvile fractional integral

  • AMS Subject Headings

MR28A80 MR26A33 MR26A30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard